# SDR IXXA20230609001

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26273
- Aircraft time: 68,405 hours, 24,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 68,405 hours, 24,860 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DAMAGED AT STRINGER 6L BODY STATION APPROX 1290
